# SDR CA120323004

- Difficulty date: March 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft time: 10,529 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Doubler
- Part number: 6213011139
- Condition: Damaged
- Location: Bs 92 70
- Part time: 10,546 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND A SINGLE CRACK ON THE UPPER FLANGE OF BOTH THE L/H & R/H NLG SUPPORT DOUBLERS (P/N 6213011-139 L/H, & 6213011-140 R/H) LOCATED AT F.S. 92.70 & W.L. 103.95. CESSNA IS AWARE OF THIS SITUATION, REF CESSNA STRUCTURES REPORT S-650-ATA53/02RD.   THERE IS NO SPECIFIC INSPECTION FOR THIS DOUBLER WHICH IS IN A DIFFICULT SPOT TO INSPECT.   WE DISCOVERED THE CRACKS AFTER A CESSNA SERVICE CENTER PERFORMING AN INSP DOC 8 INSPECTION ON ONE OF OUR C650`S ASKED FOR APPROVAL TO REPAIR THE CRACKS, WHICH THEY WERE GIVEN. WE THEN CHECKED 2 OTHER C650`S THAT WE MAINTAIN AND BOTH A/C HAD THE SAME DOUBLERS CRACKED. ON ONE OF THE AIRCRAFT WE FOUND THAT DOUBLER 6213011-139 HAD ALREADY BEEN PREVIOUSLY REPLACED.   THESE CRACKS ARE VERY EASY TO MISS DURING INSPECTIONS AS YOU ARE USING A LIGHT AND MIRROR IN A DIFFICULT SPOT TO LOOK AT THE NWS CABLE AND PULLEY ATTACHED TO THE DOUBLER. THE CRACK IS APPROX 4 INCHES ABOVE THE PULLEY AND BRACKET.
